Combinatorics

[6] Discrete Morse Theory on Digraphs

Yong Lin Yau Mathematical Sciences Center, Tsinghua University, Beijing 100084, China Chong Wang School of Mathematics, Renmin University of China, Beijing 100872, China; School of Mathematics and Statistics, Cangzhou Normal University, 061000 China Shing-Tung Yau Department of Mathematics, Harvard University, Cambridge MA 02138, USA

Combinatorics Algebraic Topology and General Topology mathscidoc:2207.06004

Pure and Applied Mathematics Quarterly
[ Download ] [ 2022-07-07 15:55:54 uploaded by yonglin ] [ 1616 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On Turán densities of small triple graphs

Lingsheng Shi Tsinghua University

Combinatorics mathscidoc:1611.06002

European Journal of Combinatorics, 52, 95-102, 2016
[ Download ] [ 2016-11-24 11:11:44 uploaded by lshi ] [ 1528 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Cluster algebras arising from cluster tubes

Yu Zhou Department of Mathematical Sciences, Tsinghua University, 100084, Beijing, China, Current address:, Fakultät für Mathematik, Universität Bielefeld, D-33501, Bielefeld, Germany Bin Zhu Department of Mathematical Sciences, Tsinghua University, 100084, Beijing, China, bzhu@math.tsinghua.edu.cn

Combinatorics Representation Theory Rings and Algebras mathscidoc:2204.06003

Journal of the London Mathematical Society, 89, (3), 703-723, 2014.6
[ Download ] [ 2022-04-29 17:04:23 uploaded by Onlymaths ] [ 1485 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Homotopy Theory for Digraphs

Alexander Grigor’yan University of Bielefeld Yong Lin Renmin University of China Yuri Muranov University of Warmia and Mazury Shing-Tung Yau Harvard University

Combinatorics mathscidoc:1804.06001

Pure and Applied Mathematics Quarterly, 10, 619-674, 2014
[ Download ] [ 2018-04-03 14:09:54 uploaded by linyong01 ] [ 1476 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Stochastic completeness for graphs with curvature dimension conditions

Bobo Hua Fudan University Yong Lin Renmin University of China

Combinatorics Geometric Analysis and Geometric Topology mathscidoc:1804.06005

Advances in Mathematics, 306, 279-302, 2017.1
[ Download ] [ 2018-04-03 14:44:47 uploaded by linyong01 ] [ 1454 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved